Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The $27$-dimensional module for $E_ 6$. III
HTML articles powered by AMS MathViewer

by Michael Aschbacher PDF
Trans. Amer. Math. Soc. 321 (1990), 45-84 Request permission

Abstract:

This is the third in a series of five papers investigating the subgroup structure of the universal Chevalley group $G = {E_6}(F)$ of type ${E_6}$ over a field $F$ and the geometry induced on the $27$-dimensional $FG$-module $V$ by the symmetric trilinear form $f$ preserved by $G$. The series uses the geometry on $V$ to describe and enumerate (up to a small list of ambiguities) all closed maximal subgroups of $G$ when $F$ is finite or algebraically closed.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F29, 20E15
  • Retrieve articles in all journals with MSC: 20F29, 20E15
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 321 (1990), 45-84
  • MSC: Primary 20F29; Secondary 20E15
  • DOI: https://doi.org/10.1090/S0002-9947-1990-0986684-6
  • MathSciNet review: 986684